Hello and welcome.I am Dr. Norm, and I look forward to helping you today.Thrush or yeast can cause burning with urination. It's also possible that you have had an allergic reaction to the thrush medication. It's also possible that you have a urinary infection.If the burning seems to be on the inside, then I would suspect a urinary infection and see your doctor for testing and antibiotics.If the burning is on the outside, and you didn't have it before using the thrush pessary, then I would suspect it's a reaction to the pessary. In that case, avoiding those pessaries plus sitting in water with epsom salts will be soothing and healing.If it's on the outside, and you had it before using the thrush pessary, then it may be from the yeast infection. In that case you may need more or different thrush medication.
Cause my boyfriend fingered me and two weeks ago and I haven't felt right down there. I have to see the nurse on the 5th November for swabs . I'm just scared I have cancer and something really bad
Cause my doctor said I don't need a smear test yet as I'm still a virgin and It is really rrare for virgin yo get cancer. Is this right
So really I don't need a smear yet really
Cause I suffer from health anxiety and cause it don't feel right down there I'm scared I something serious. I don't have my swabs till 5 November
I do believe you I'm just really scared and I guess me anxiey ain't helping
So should I just forget about it
Could all this be due to hormones?